# SDR NX4R0006

- Difficulty date: October 28, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Aircraft: N902ER
- Make and model: Diamon DA 42
- Aircraft serial: 42278
- Aircraft time: 895 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: SF12579
- Condition: Frayed
- Location: Rudder
- Part time: 895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT UTILIZES AN "S" TUBE METHOD OF ADJUSTING THE RUDDER PEDAL DISTANCE FROM THE PILOT/CO-PILOT SEATS, SINCE THE SEAT FORE/AFT POSITION IF FIXED AND NON ADJUSTABLE. THE RUDDER CABLES EXIT THE "S" TUBE SYS ABOUT 4 INCHES AFT OF THE RUDDER CABLES. THE CABLES, PN-SF12579 ARE VISIBLE FOR ABOUT 8IN OF SPAN BEFORE THEY ENTER THE UPHOLSTERY ON EITHER SIDE OF THE CABIN. ABOUT MIDWAY OF THIS SPAN, THE CABLES HAD FRAYED BROKEN STRANDS LOCATED AT THE 6 O'CLOCK ANGLE OF THE CABLE. SO FAR, ONLY THE PILOT'S SIDE CABLES HAVE BEEN FOUND FRAYED. THERE HAVE NO INSTANCES ON THE CO-PILOT'S SIDE.
